So i have been looking around at other syndromes that drugs induce post cessation just to see if there are similarities. I stumbled across the SSRI withdrawal syndrome, which it appears can be as indefinite and drawn out as PFS, and i felt there were a lot of similarities to the way I seem to be after withdrawing from fin. Hopefully mods will allow the links…
In short these guys/gals often get a crash some time after discontinuing the medication and often after a period of feeling better. They then go into accute symptoms which can persist for many months before they get a break in symptoms (a window). They then usually relapse back into acccute symptoms (a wave) for some time before seeing another window. The cycle then repeats and is usually reported that the windows grow and waves diminish over a very long period of time (somtimes years).
After my second crash i was in accute mental agony for the first month before i got one day of respite then back into agony. Since then I have been yoyoing around between utterly miserable and tolerable. Mostly miserable i must say though. I have just had 3 horrendous days and this seems to have let up for this evening at least so I wanted to see if anyone else sees similarities and if they do, does the misery reduce over time? I suffer predominantly mental sides. All of them.
At my lowest points the darkest thoughts and desires enter my mind without respite and my mind turns to absolute garbage. If this cycle continues indefinitely I dread to think what I ll do.
Can anyone relate to what I have described?